MathSciNet Relay Station
MathSciNet bibliographic data
MR2853678 60G10 (62M10)
Makagon, Andrzej Stationary sequences associated with a periodically correlated sequence. Probab. Math. Statist. 31 (2011), no. 2, 263–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement